Moduli space of flat connections as a poisson manifold

V. V. Fock, A. A. Rosly

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

In this talk we describe the Poisson structure of the moduli space of flat connections on a two dimensional Riemann surface in terms of lattice gauge fields and Poisson-Lie groups.

Original languageEnglish
Pages (from-to)3195-3206
Number of pages12
JournalInternational Journal of Modern Physics B
Volume11
Issue number26-27
DOIs
Publication statusPublished - 30 Oct 1997
Externally publishedYes

Fingerprint

Dive into the research topics of 'Moduli space of flat connections as a poisson manifold'. Together they form a unique fingerprint.

Cite this